Title: Bivariate Geometric Distributions
Authors: Omey, Edward ×
Minkova, Leda #
Issue Date: 1-Sep-2014
Series Title: Academie Bulgare des Sciences Comptes Rendus vol:67 issue:9 pages:1201-1210
ISSN: 0366-8681
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Centre for Mathematical Economics, Econometrics and Statistics, Campus Brussels (-)
Faculty of Economics and Business (FEB) - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science